MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Model Number 10285193
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Two (2) discordant falsely elevated cyclosporine a (csa) results were obtained on a patient sample on a dimension exl 200 system.One of the falsely elevated results was reported to the physician(s), and the result was questioned.The same sample was reprocessed on an alternate dimension exl 200 system, and the reprocessed result was considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated cyclosporine a (csa) results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two (2) falsely elevated cyclosporine a (csa) patient sample results obtained on a dimension exl 200 system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (09-jun-2023): siemens healthcare diagnostics headquarters support center (hsc) and technical operations (techops) concluded the investigation of the event.Hsc reviewed the attachment (photo) and the information provided by the customer.The attachment showed that the chromium oxide (cro2) tablet was attached to the top of the flex film and did not hydrate.The tablet being attached to the top of flex film could prevent the reaction from completing.Siemens healthcare diagnostics techops reviewed the information provided and concluded that a product non-conformance was not identified with the csa assay or the dimension exl 200 system.The event is consistent with a tablet hydration issue.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2023-00132 was filed on 02-jun-2023.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17049053
Report Number2432235-2023-00132
Device Sequence Number14325442
Product Code MKW
UDI-Device Identifier00842768025136
UDI-Public00842768025136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2023
Device Model Number10285193
Device Catalogue NumberDF89A SMN 10285193
Device Lot NumberFA3287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown